# SDR CA061025006

- Difficulty date: May 2, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech E95
- Aircraft time: 6,995 hours
- Engine: Lyc IO360B1B
- Propeller: Hartzl HCC2YK2
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Part time: 7,004 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUING INSPECTION IAW FAA AD 90-08-14 AND SB53-2269 REV 2 SHORT CRACKS WERE VISUALLY FOUND EMINATING FROM 2 HUCK BOLT LOCATIONS ON THE LT FORWARD WING SPAR CARRY THROUGH WEB FACE. CRACKS WERE CONFIRMED BY LPI. REPAIRED IAW MFG FAA APPROVED DRAWING 58-40009 AND 58-4008 REV C FORWARD LT FACE ONLY. (TC NR 20061025006)
